# SDR COMA0260083

- Difficulty date: February 1, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 14,826 hours, 14,039 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210617SB
- Condition: Scored
- Location: Vertical Stab
- Part time: 14,826 hours, 14,039 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R/H VERTICAL STABILIZER BUSHING WAS SCORED AT HORIZONTAL STABILIZER PIVOT POINT.REMOVED  THE SCORED BUSHING. MACHINED FLANGE OF NEW BUSHING P/N 600-21061-7S/B I/A/W WVAC EO 601R-55-2952.INSTALLED THE NEW BUSHING I/A/W CRJ AMM 20-26-00-910-803. REAMED THE BUSHING TO TOLERANCE I/A/W DRG 600-21029.
